# SDR USAA2011112800004

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 37,146 hours, 16,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: C2D53915503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CORROSION ON PROFILE PLATE BETWEEN FR 28 AND FR 34 AT S38R AND Z-500.  REPLACED PROFILE PLATE BETWEEN FR 28 AND FR 34 AT S38R AND Z-500 IAW A320 SRM 51-23-11.
